# SDR DALA2023092107772

- Difficulty date: September 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FINGER DOUBLER ON INTERNAL FUSELAGE SKIN BTW STA Y 294-300 AND LONG L 11R. SUMMARY OF NRC 00578: FINGER DOUBLER ON INTERNAL FUSELAGE SKIN BTW STA Y 294-300 AND LONG L 11R WAS REPAIRED PER PRI 611539-14 REV 3 AND ERA 611539-14AD REV ORIGINAL, SECTION I PERMANENT REPAIR. ACCOMPLISH SECTION II: REPETITIVE INSPECTIONS WITHIN EVERY 8,000 CYCLES AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR UNDER LOG PAGE #2979015 REPAIR APPROVAL IS LIMITED TO 60,000 TOTAL FLIGHT CYCLES. AMOC APPROVAL FOR AD 2017-01-03 IS REQUIRED FOR FLIGHT BEYOND THIS LIMIT UNDER LOG PAGE #2979024. ASSOCIATED ER/A 14-611539 ADDED FOR AC 9519. (LP #2979831)
